Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Former Ph.D. Students of Chad Schoen

  • Grabowski, Craig (December 10, 2004)
    On the integral Hodge conjecture for 3-folds
    Upon graduation Grabowski took a position at Bank of America in New York.
  • Sharad Chaudhary (December, 1995)
    The Brill-Noether Theorem for real algebraic curves
    The Brill-Noether Theorem for Real Algebraic Curves.

    For further developements related to this thesis see the papers,
    1. E. Ballico and G. Mertens, Real line bundles on k-Gonal Real Curves, Abh. Math. Sem. Univ. Hamburg 71 (2001), 251-255.
    2. E. Ballico, Codimension 1 Subvarieties of Mg and Real Gonality of Real Curves, Czechoslovak Mathematical Journal, 53 (2003), 917-924.

    Currently (2003) Sharad Chaudhary is a managing director and head of Mortgage-Backed Securities and Asset-Backed Securities Research and Analytics for Bank of America Securities. In this role, he is responsible for managing a team of research analysts that develop and present relative value strategies across the spectrum of mortgage- and asset-backed securities to institutional clients. He also manages a group of quantitative developers that provides analytic services to the trading desk, the sales force and selected clients. He is based in Charlotte. Chaudhary joined Bank of America in 2000 as a managing director and head of Residential Mortgage Research. He was promoted to his current role in 2002. His previous experience includes prepayment modeling and relative value analysis at Salomon Brothers and Prudential Securities. Chaudhary holds a bachelor's degree from Lafayette College in mathematics and computer science, and a PhD in mathematics from Duke University.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320